# SDR AU980110

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Blanket
- Part number: 452939
- Condition: Burnt
- Location: Lt Rt Exh Turbo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE TURBOCHARGER INSULATION BLANKETS DETERIORATED AND BURNT.
